English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Constructing polynomial systems with many positive solutions using tropical geometry

MPS-Authors
/persons/resource/persons235203

El Hilany,  Boulos
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

El Hilany, B. (2018). Constructing polynomial systems with many positive solutions using tropical geometry. Revista Matemática Complutense, 31(2), 525-544. doi:10.1007/s13163-017-0254-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-066D-C
Abstract
There is no abstract available